RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Moroz, Yu I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:57
Abstract pages:252
Full texts:50
References:51

http://www.mathnet.ru/eng/person86120
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. A. N. Krasilov, A. I. Lyakhov, Yu. I. Moroz, “Analytical model of interaction between contention-based and deterministic channel access mechanisms in Wi-Fi Mesh networks”, Avtomat. i Telemekh., 2013, 10,  119–136  mathnet; Autom. Remote Control, 74:10 (2013), 1696–1709  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021